# SDR SWAA2016072754257

- Difficulty date: July 26, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 28,042 hours, 16,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN OVERHEAD EMERGENCY EXIT LIGHT BROKEN.  R & R THE LIGHT IAW AMM.
